# SDR AALA20160717001

- Difficulty date: July 16, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N814NN
- Make and model: Boeing 737823
- Aircraft serial: 29562
- Aircraft time: 22,123 hours, 8,502 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201720002
- Condition: Inoperative
- Location: Seat 14d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED RED EMERGENCY LIGHT AT SEAT 14D IS INOPERATIVE.  REMOVED AND REPLACED THE LIGHT ASSEMBLY IAW AMM 33-51-11. OPS CHECKED NORMAL.
